| Catalog Number |
305918 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: as no physical sample or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be confirmed.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Material#: 305918, batch#: unknown.It was reported that the bd safetyglide needle was coring.The following information was provided by the initial reporter: rcc received a complaint via email.Bedside rn pulled iv lorazepam from omni, punctured rubber stopper on vial with 18g bd safetyglide needle (ref: 305918), and a piece of rubber from the stopper was in the 1ml medication syringe.Rn noticed the piece of rubber and notified double signing rn that dose should be wasted.Bedside rn and double signing rn wasted dose in omni and drew up another dose with a different style of needle which did not cause any pieces of rubber to enter the iv lorazepam or the medication syringe.